PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 8 | nr 1 | 99-112
Tytuł artykułu

Killed Markov Decision Processes for Countable Models for Crash Function Assessment

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article the killed Markov decision processes for countable models on finite time interval are considered. The existence of a uniform ε-optimal policy is proved. The correctness of the fundamental equation is shown. The optimal control problem is reduced to a similar problem for derived model. Also, the optimality equation and method for simple optimal policies constructing is received. A sufficient condition of simple policies for countable models is proved. The correctness of the Markovian property is shown. Additionally dynamic programming principle is considered. (original abstract)
Słowa kluczowe
Rocznik
Tom
8
Numer
Strony
99-112
Opis fizyczny
Twórcy
autor
  • University of Humanities and Natural Sciences
Bibliografia
  • Dynkin, E. B., Yushkevich, A. A. (1975). Markov Decision Processes, Moskwa.
  • Feinberg, E. A., Shwartz, A. (2002). Introduction. In E.A Feinberg, A. Shwartz (Eds.), Handbook of Markov Decision Processes, 1-17, Kluwer.
  • Pakes, A. G. (1997). Killing and Resurrection of Markov Processes. Communications in Statistics. Stochastic Models, 13(2), 255-269.
  • Bellman, R. (1977). Programowanie dynamiczne, Warszawa: Wydawnictwo Naukowe PWN.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171194681
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.